MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; TUBING KIT

FISHER & PAYKEL HEALTHCARE LIMITED FISHER & PAYKEL HEALTHCARE; TUBING KIT
Model Number RT330
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 08/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare facility in canada reported via a fisher and paykel healthcare (f&p) field representative, that a patient was being assessed for unexplained desaturations (to 70% spo2).The patient was transferred to picu where it was identified that the maxtec oxygen analyser was leaking and " falling out frequently" when connected to the rt330 optiflow junior tubing kit.There was no patient harm reported.There were no further reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).We are currently in the process of obtaining further information about the reported event.We will provide a follow up report upon the completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4) corrected data: section b1.Report type: adverse event section h1.Type of reportable event: serious injury method: the subject rt330 optiflow junior tubing kit was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Results: the healthcare facility reported that there was a leakage from the connection between the maxtec oxygen analyser and the rt330 optiflow junior tubing kit.It was also reported that the maxtec oxygen analyser was falling out frequently.Conclusion: without the complaint device, we are unable to confirm if there was a fault with the rt330 optiflow junior tubing kit.All rt330 circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject rt330 circuit would have met the required specification at the time of production.Our user instructions that accompany the rt330 optiflow junior tubing kit state the following: "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death." "visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use, and replace if damaged." "check all connections are tight before use." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.
 
Event or Problem Description
A healthcare facility in canada reported via a fisher and paykel healthcare (f&p) field representative, that a patient was being assessed for unexplained desaturations (to 70% spo2).The patient was transferred to picu where it was identified that there was a leakage and the maxtec oxygen analyser was falling out frequently when connected to the rt330 optiflow junior tubing kit.There was no patient harm reported.There were no further reported patient consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Udi related data quality updates only.Corrections to reflect gudid: section d1: brand name updated to fisher & paykel healthcare.Section d2a: common device name updated to tubing kit.Section d4: expiration date added.Section d4: udi details updated.Section g1: contact person updated to mr.(b)(6).Method: the subject rt330 optiflow junior tubing kit was not returned to fisher & paykel healthcare (f&p) in new zealand for investigation.Results: the healthcare facility reported that there was a leakage from the connection between the maxtec oxygen analyser and the rt330 optiflow junior tubing kit.It was also reported that the maxtec oxygen analyser was falling out frequently.Conclusion: without the complaint device, we are unable to confirm if there was a fault with the rt330 optiflow junior tubing kit.All rt330 circuits are visually inspected and pressure and flow tested during production, and those that fail are rejected.The subject rt330 circuit would have met the required specification at the time of production.Our user instructions that accompany the rt330 optiflow junior tubing kit state the following: "appropriate patient monitoring (e.G.Oxygen saturation) must be used at all times.Failure to monitor the patient (e.G.In the event of an interruption to gas flow) may result in serious harm or death." "visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use, and replace if damaged." "check all connections are tight before use." "ensure appropriate ventilator or flow source alarms are set before connecting breathing set to patient.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
TUBING KIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LIMITED
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key17909864
Report Number9611451-2023-00939
Device Sequence Number6653296
Product Code BTT
UDI-Device Identifier09420012431066
UDI-Public(01)09420012431066(10)2102376641(11)221006(17)271006
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K020332
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT330
Device Catalogue NumberRT330
Device Lot Number2102376641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by Manufacturer10/31/2023
10/31/2023
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date11/26/2023
09/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTERSURGICAL T-PIECE CONNECTOR; INTERSURGICAL T-PIECE CONNECTOR; INTERSURGICAL T-PIECE CONNECTOR; MAXTEC OXYGEN ANALYSER; MAXTEC OXYGEN ANALYSER; MAXTEC OXYGEN ANALYSER
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown